# SDR ASAA2022120841057

- Difficulty date: December 8, 2022
- Submitted: December 9, 2022
- Operation: Air carrier
- Aircraft: N973AK
- Make and model: Boeing 737-9
- Aircraft serial: 43346
- Aircraft time: 2,512 hours, 736 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Warning Message
- Condition: False Activation
- Location: Lt Anti-Ice Vlv
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LEFT VALVE ANNUNCIATOR ILLUMINATED WHEN WING ANTI-ICE SELECTED ON (STAYED ON AFTER 10 SEC.). GROUNDED - YES. ACCOMPLISHED TASK B737-9 AMM 30-11-11-710-801; WING THERMAL ICE VALVES R AND L OPERATE NORMALLY - 5 TIMES. PULLED AND RESET TWO C/B'S 1AND 2 START VALVES.
